MathSciNet Relay Station
MathSciNet bibliographic data
MR57000 (15,160c) 53.0X
Calabi, Eugenio Isometric imbedding of complex manifolds. Ann. of Math. (2) 58, (1953). 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement